Journal of Optimization Theory and Applications

, Volume 89, Issue 3, pp 749–769

On vector variational inequalities


  • S. J. Yu
    • Department of Applied MathematicsNational Sun Yat-Sen University
  • J. C. Yao
    • Department of Applied MathematicsNational Sun Yat-Sen University
Contributed Papers

DOI: 10.1007/BF02275358

Cite this article as:
Yu, S.J. & Yao, J.C. J Optim Theory Appl (1996) 89: 749. doi:10.1007/BF02275358


In this paper, we study vector variational inequalities. The concept of weaklyC-pseudomonotone operator is introduced. By employing the Fan lemma, we establish several existence results. The new results extend and unify existence results of vector variational inequalities for monotone operators under a Banach space setting. In particular, existence results for the generalized vector complementarity problem with weaklyC-pseudomonotone operators in Banach space are obtained.

Key Words

Vector variational inequalitiesgeneralized vector complementarity problemsweaklyC-pseudomonotone operatorsweakly (C+)-pseudomonotone operatorsweaklyv-coercive conditionsgeneralizedL-condition

Copyright information

© Plenum Publishing Corporation 1996